question-icon

What causes rapid heartbeat and pricking pain throughout the body while on AKT-4 kit?

default
Posted on Mon, 24 Sep 2018
Question: Hello Doctor, My wife sometime feels faster heart beat and after that she feels like needle pain in her body and light sweating. After sometime it gets normalize.It happens only for two to three minutes but many times in a day. this problem since last 6 months. but now this problem is increased. she is taking AKT4 for tb treatment.
doctor
Answered by Dr. Bhanu Partap (29 minutes later)
Brief Answer:
Needs basic cardiac evaluation

Detailed Answer:
Hello,

After going through the medical details provided by you I understand your concern for your wife's health and I would like to tell you that although the symptoms doesn't points towards any significant cardiac problem. Following tests I would like to suggest you

1. Get an ECG done ideally during the event of faster heart rate.

2. Echocardiography

3. Thyroid function test

4. Complete Blood Count

Hope I have answered your query.

Kind regards,
Dr Bhanu partap
Cardiologist
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Bhanu Partap

Cardiologist

Practicing since :2010

Answered : 3968 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes rapid heartbeat and pricking pain throughout the body while on AKT-4 kit?

Brief Answer: Needs basic cardiac evaluation Detailed Answer: Hello, After going through the medical details provided by you I understand your concern for your wife's health and I would like to tell you that although the symptoms doesn't points towards any significant cardiac problem. Following tests I would like to suggest you 1. Get an ECG done ideally during the event of faster heart rate. 2. Echocardiography 3. Thyroid function test 4. Complete Blood Count Hope I have answered your query. Kind regards, Dr Bhanu partap Cardiologist